# SDR DALA2019032801980

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1005102) DURING INSPECTION FOUND CRACKED CHANNEL AT LEVEL BS 500G AND AT LEVEL S-26R AT FWD CARGO COMPARTMENT. REPLACED ZEE CHANNEL AND FASTENERS LOC. BS 500A TO BS 500I AT LEVEL S-26R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9, AND REPAIRED BTW BS 500G TO BS 500H AS PER SRM 53-00-53 REPAIR 6.
